# SDR UIEA2022052300519

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Part number: 709520
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 2 BOTH  IGNITERS  PLUGS WORN OUT . REMOVED & REPLACED # 2 ENG. IGNITER PLUGS IAW B767-300 AMM 74-21-02. COMPLIED WITH IGNITION SYSTEM AUDIBLE TEST  NO DISCREPANCIES NOTED IAW B767-300 AMM 74-00-00-705-012-N00.
